# SDR AALA20160426020

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 46,394 hours, 13,295 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, RECEIVED TE FLAP DISAGREE INDICATION WHEN FLAPS 25 SELECTED.  INDICATION EXTINGUISHED WHEN ALTERNATE FLAP USED.  ACCOMPLISHED FIM 27-51-00 ON FSEUS WITH FAULT CODE 217 ON NR 1 & FDE FLAP LOAD RELIEF ON NR 2 INTERMITTENT TYPE.  ACCOMPLISHED BITE CHECK OF CSEUS WITH NO FAULTS FOUND.  INSPECTED FLAP TRANSMISSIONS WITH NONE FOUND TRIPPED.  CYCLED FLAPS SEVERAL TIMES.  SYS CHECKED NORMAL.
